# SDR REXA2017052400659

- Difficulty date: May 24, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING CAP ANGLE ON LT FS 280 FLOORBEAM TO EVALUATE CORROSION,  FOUND CORROSION ON BULKHEAD WEB. REMOVED AND REPLACED IAW REO 670-53-11-594.
AAR EMP 29026                                                       
"
